# SDR AALA990159

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS WERE INOPERATIVE.  REPAIRED EMERGENCY FLOOR PATH LIGHTING WIRE IN COACH CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
